A 38-year-old male asked:
Disclaimer

prilosec for 6 months and hctz (hydrochlorothiazide) for 8. experiencing muscle pain and just tired all the time. could this be the low potassium cause by rx.

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Unlikely: Unlikely but possible. A simple potassium blood test will settle the issue.
Answered on Mar 15, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Robert Henson
31 years experience Cardiology
Prilosec: Prilosec can cause stomach things...hctz (hydrochlorothiazide) has 4/1000 chance of low potassium which can cause muscle cramps
2
2 thanks
A 38-year-old female asked:
Dr. Xin-Nong Li
38 years experience Internal Medicine
Yes: Those medications can be taken.
A 27-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Horse,: Yes. You are taking a diuretic so take some potassium carefully because you are akso on lisinopril.
A 27-year-old female asked:
Dr. Philip Gilly
38 years experience Addiction Medicine
Thiazide diuretics..: Such as hctz (hydrochlorothiazide) can increase the amount of potassium that your kidneys put out, thereby lowering your blood levels. Ask your provid ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month